MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERIKA FEMORAL COMPONENT S4L CEMENTED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERIKA FEMORAL COMPONENT S4L CEMENTED
Model Number 02.12.KA04L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 october 2025: gmk-spherika 02.12.Ka04l gmk spherika femoral component s4l cemented (k211004) lot 2429610: (b)(4) items manufactured and released on 13-jan-2025.Expiration date: 2029-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 2430237: (b)(4) items manufactured and released on 28-feb-2025.Expiration date: 2030-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.12.E0411fl gmk-sphere tibial insert e-cross - flex 4l - 11mm (k202022) lot 2426070: (b)(4) items manufactured and released on 04-nov-2024.Expiration date: 2029-10-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation performed by medacta medical affairs director: a revision surgery was performed 4 months after the implantation of a tka, due to joint instability.In the long-leg x-ray, a clear valgus alignment is visible, which resolves in the short field x-ray (probably the long-leg x-rays were taken under weight-bearing or valgus stress).This finding supports the reported instability, indicating medial compartment laxity.Additionally, the tibial component appeared slightly elevated on the medial plateau; however, it is unclear whether this finding developed after weight bearing began or was already present since implantation.
 
Event or Problem Description
Revision surgery at about 4 months after the primary due to laxity.Tibia, femur, insert revised successfully to semi-contrainted system.
 
Additional Manufacturer Narrative
D2b wrong product code inserted in the initial mdr: jwl.D2b product code corrected: jwh.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERIKA FEMORAL COMPONENT S4L CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23437044
Report Number3005180920-2025-01060
Device Sequence Number4695243
Product Code JWH
UDI-Device Identifier07630345716095
UDI-Public07630345716095
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA04L
Device Lot Number2429610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite